# SDR VNAA202308180016

- Difficulty date: August 18, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N552NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15328
- Aircraft time: 20,011 hours, 18,037 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Part number: SH670318757
- Condition: Corroded
- Location: W1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT KICKPLATE ON L1 SURROUND STRUCTURE BTW FS 310.00 TO STA 349.00.  DUE TO EXCESSIVE CORROSION AT KICKPLATE ON L1 SURROUND STRUCTURE BTW FS 310.00 TO STA 349.00 WAS REPLACED PER CRJ-900 SRM 53-21-23-101-001-A02 AND SRM 51-42-06-001-001-A01
